# SDR C2XA00IA296

- Difficulty date: August 6, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER SURFACE STRINGER NR 10 CRACKED WING STATION YA=1359.  REPAIRED STRINGER NR 10 AT STATION, YA=1359 IAW EC 5710-01010.  (M)
